# SDR MALA110168

- Difficulty date: July 22, 2011
- Submitted: July 29, 2011
- Operation: Air carrier
- Aircraft: N813AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8013
- Aircraft time: 15,199 hours, 12,941 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 101358
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2 EXTERIOR AFT EMERGENCY LIGHTS AND 1 INTERIOR CEILING EMERGENCY LIGHT IS INOP.  REPLACED NR 4 EMERGENCY BATTERY PACK IAW AMM CH 33-51-04.
